# SDR CALA2025063006069

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 51,578 hours, 18,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.5 INCH CRACK AT #1 ENG I/B FAN COWL AFT CORNER. (REF AAR N/R 9979368) REPAIRED #1 ENG., I/B FAN COWL , AFT UPPER CORNER, AS PER REF. B737 SRM 54-20-01-2R-13 REPAIR 13 AND ESR # 33-12389 REV IR, WORK ACCOMPLISHED BY V901438 AAR INSP 206 LOGPAGE WAS MADE WITH INCORRECT INFORMATION. REF LP 5354506
